MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO TPS FOOTSWITCH IPX7; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-KALAMAZOO TPS FOOTSWITCH IPX7; UNIT, OPERATIVE DENTAL
Catalog Number 5100008000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 2 events were reported for this quarter.Product return status: 1 device was received for evaluation.1 device was available for evaluation but has not yet been received.Evaluation status: 1 device evaluation is in progress.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had run-on.Two events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 2 total events were initially reported.2 previously reported events are included in this follow-up record.Product return status 2 devices were received.Evaluation status 2 reported events were confirmed during testing.- 1 device was found to be affected by corrosion.- 1 device was found to be affected by a deformed boot.  additional information 2 devices were not labeled for single-use.2 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had run-on.2 events had no patient involvement; no patient impact.

Brand Name
TPS FOOTSWITCH IPX7
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7714814
Report Number0001811755-2018-01205
Device Sequence Number11080042
Product Code EIA
UDI-Device Identifier04546540971272
UDI-Public04546540971272
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5100008000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1